Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Use of Unbounded Utility Functions in Expected-Utility Maximization: Response

Kenneth J. Arrow
The Quarterly Journal of Economics
Vol. 88, No. 1 (Feb., 1974), pp. 136-138
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1881800
Page Count: 3
  • Download ($42.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Use of Unbounded Utility Functions in Expected-Utility Maximization: Response
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[136]
    [136]
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138